# SDR GTIA9700030

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT PRESS BULKHEAD FORWARD SIDE LEFT CANTED FRAME ABOVE BULKHEAD DOOR HAS A CRACKED ATTACH CLIP AT UPPER END WHERE BULKHEAD MEETS THE FUSELAGE SKIN.  REMOVED AND FABRICATED NEW CLIP, INSTALLED IAW 51-10-2, 51-10-3, 53-01.  (M)
